# SDR FDEA201008052850

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX1467101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CUTOUT UPPER SILL BS 485, 487, & 495 SILL UPPER FLANGE HAS CRACK INDICATION AT 3 EA RIVET HOLES.  REMOVED DAMAGED MCD UPPER SILL, LOCATED & DRILLED NEW SILL & INSTALLED NEW SILL BEAM IAW EA 7-5310-135582.
